# SDR 9607959750

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK INSPECTION, EMERGENCY LIGHTS WOULD NOT EXTINGUISH WHEN SWITCH WAS PLACED IN THE 'OFF' POSITION.  MAINTENANCE REPLACED A BATTERY PACK (B5-901), WIRE (L853A20) AND CIRCUIT BREAKER (B1-387) AND OPERATIONAL CHECK WAS NORMAL.
